# SDR YENA20100404049

- Difficulty date: April 4, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Airbus A320-232
- Aircraft serial: 19000033
- Aircraft time: 10,702 hours, 6,527 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Module
- Part number: 7026201801
- Part serial: 06011810
- Condition: Failed
- Location: Vhf Comm
- Part time: 10,710 hours, 6,527 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 596 MCO-HPN - FLT CREW DECLARED EMERGENCY INTERCOM FAILURE, EMER CALL TO CABIN WOULD OCCUR SPORADICALLY DURING FLIGHT CAUSING HOT MIKE/LOST COMMUNICATIONS ON BOTH RADIOS.  RESEATING OXYGEN MASKS AND RE/DE SELECTING SPEAKERS AND OTHER TROUBLESHOOTING DID NOT HELP.  REMOVED AND REPLACED VHF COM MODULE IAW 23-12-01 AND PACIC IAW 44-11-01.  ALL RADIOS AND INTERPHONE COMM OPS NORMAL.
